# SDR WX0A2015092872907

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 45,396 hours, 38,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY & STANDBY LIGHTS INOPERATIVE ROWS 20 - 24.  R & R BATTERIES AT POWER PACK LOCATIONS FOR ROWS 20 - 24 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
